MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block e4: this event was reported to the fda via a voluntary medwatch report.The report number is (b)(4).Block h6: imdrf device code a0401 captures the reportable event of core wire break.
 
Event or Problem Description
It was reported that during a cystoscopy with right laser lithotripsy and suction aspiration of stone, right retrograde pyelogram, and right ureteral stent placement, a sensor wire was used.The surgeon observed that the sensor wire had broken off in the kidney.The broken wire was successfully retrieved without damage to surrounding anatomical structures.The procedure was completed without further incident.No harm occurred to the patient, and the patient recovered as expected and was discharged home.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of core wire break.Block h11: correction to field block h10 related report number (1) block h11: the device was not returned for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.Additionally, without proper evaluation of the device or objective evidence, it remains unknown the most probable causes that could have contributed to the event.A review of the device history record indicated that the device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of "core wire break" was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Therefore, this complaint is assigned an investigation conclusion code of "unable to exclude device problem' the investigation findings do not clearly confirm the presence or absence of the reported problem with the device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of core wire break.Block h11: correction to field block h10 related report number (1).
 
Event or Problem Description

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24472342
Report Number2124215-2026-11111
Device Sequence Number9615899
Product Code EZB
UDI-Device Identifier08714729376378
UDI-Public(01)08714729376378(17)280319(10)36116522
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703090
Device Catalogue NumberM0066703090
Device Lot Number0036116522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/04/2026
03/13/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/11/2026
04/07/2026
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexUnknown